Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Compact operators with root vectors that span


Authors: D. Deckard, C. Foiaş and C. Pearcy
Journal: Proc. Amer. Math. Soc. 76 (1979), 101-106
MSC: Primary 47B05
MathSciNet review: 534397
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A concrete example is given of a bounded, linear, compact, quasiaffinity T acting on a separable, infinite dimensional, Hilbert space $ \mathcal{H}$ with the property that the eigenvectors of T span $ \mathcal{H}$ but the root vectors of $ {T^ \ast }$ span a subspace of $ \mathcal{H}$ with infinite dimensional orthocomplement.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B05

Retrieve articles in all journals with MSC: 47B05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1979-0534397-8
PII: S 0002-9939(1979)0534397-8
Keywords: Compact, quasiaffinity, root vector
Article copyright: © Copyright 1979 American Mathematical Society